# SDR FDEA202306261165

- Difficulty date: June 26, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300*
- Aircraft serial: 771
- Aircraft time: 36,756 hours, 20,501 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT ASSESSMENT : EXISTING SPLICE REPAIR FOUND ON M/D SEAT TRACK, BTW FR   75~76, -Y1221.2 TO -Y1623.6 COMPLIED WITH ATTACHMENT B OF EO:E6-5100-7-5000 D7 PT1, TITLE:STRUCTURES-REPAIR   CATALOG-A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   INSPECTION OF EXISTING REPAIR DETERMINED IT TO BE CURRENT WITH FAA APPROVED DATA:   A300-600F SRM 53-10-16-201, PARA.4, PAGE203~206, FIG.201, THIS REPAIR IS CLASSIFIED AS A   MAJOR CATEGORY A REPAIR. "MAJOR REPAIR"
